# SDR C2XA04TY036

- Difficulty date: February 10, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 7,228 hours, 6,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT HAND OMEGA BEAM AT FRAME 19.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB SRM 53-21-10, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
